# SDR NSVA200600114

- Difficulty date: July 22, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 25,985 hours, 36,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 1148200773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE LIGHT ILLUMINATED DURING LANDING ROLLOUT WITH HORN AND NOSE GEAR ANNUNCIATOR EXTINGUISHED.  FOUND DOWNLOCK SWITCH BRACKET CRACKED.  REMOVED AND REPLACED DOWNLOCK SWITCH BRACKET RIGGED, OPS CHECK NORMAL.
